Fatigue (tiredness) - DianaL

Side Effects Associated with Breast Cancer. Posted on September 25, 2012 View this journey (10 Experiences)

I had my first chemo of Taxotere and Cytoxin on 9/6. I was surprised that I had no noticeable side effects. I got the Neulasta shot on 9/7 and that is another thing altogether. I started hurting, bones, muscles--especially my legs--on 9/8. I took the Claritin but later found out that I should have taken it the day before the shot. The side effects were gone by the next Friday. I have felt great but do tire out when I try to do too much. Lost my hair on day 15 and had it buzzed on day 16, My beautician was great and left me with about 1/16 of hair so I don't feel quite so bad. She also showed me how to style my wigs. So all in all my first experience with chemo was not bad. My next one is this Thursday, so we will see how that goes.

Read more Breast Cancer experiences about Fatigue (tiredness).

Read and answer Breast Cancer questions.